I've recently been on the cilest pill for 5 weeks taking back to back to stop periods. From day 1 I felt like I was getting worse (as how I was in the beginning of this all September last year) each week Ive been gradually getting worse but last week which was nearly 5th week I started getting weird coloured discharge only when wiping (pink and brown which I've never had) then a few nearly black stringy flesh bits came out which def did not look like a normal period like blood clot and then I had a one time period which was red and watery and then again when I was only wiping ranging in different colours and textures then next day came on properly. So I rung dr and she changed me to a mini pill to try until I have lap done. So I started that yesterday having taken cilest day before. All day yesterday I felt like I was in labour again of which I have had these pains since I've been ill but not for a while. Pain calmed a bit and then I felt something when I was walking so looked and there was this big abnormal looking piece of flesh with blood going through it and a few little black bits. The pain then started coming back again stronger. I was very alarmed by this so I went to the Drs and he said it doesn't look like anything to worry about and judging it what he's seen with others changing pills but not judging it on my whole situ with everything including changing pill. I'm going back Thursday to see main dr to show her. The dr I had today did say he'd send it off but then when he saw it didn't but still feel he maybe should've to be safe anyway. What does everyone think about this? I'd just really like some opinions on this please. X
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.